Vol 8: A patient with agranulocytosis following the discontinuation of methimazole treatment for 4 months: A case report.Report as inadecuate



 Vol 8: A patient with agranulocytosis following the discontinuation of methimazole treatment for 4 months: A case report.


Vol 8: A patient with agranulocytosis following the discontinuation of methimazole treatment for 4 months: A case report. - Download this document for free, or read online. Document in PDF available to download.

Download or read this book online for free in PDF: Vol 8: A patient with agranulocytosis following the discontinuation of methimazole treatment for 4 months: A case report.
This article is from Experimental and Therapeutic Medicine, volume 8.AbstractAgranulocytosis is a rare and serious adverse effect of antithyroid drugs (ATD), in particular methimazole (MMI), and usually develops within 3 months following the start of uninterrupted ATD treatment. Agranulocytosis may also develop for the first time following interrup

Author: BAI, XIAO-SU; LIU, JING-HAI; XIAO, SHAO-MEI

Source: https://archive.org/







Related documents